Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

New Nardil problems

Posted by harryp on May 6, 2004, at 19:16:16

In reply to Re: Must I stop my beloved Nardil????? platinumbride, posted by luther on May 6, 2004, at 18:27:35

I'm sure glad that I take Parnate and not Nardil. I've been very puzzled as to why the "new Nardil" has caused so many problems for people.

I can see that a new binding agent might cause absorbtion changes and short-term problems, but I would expect the AD effect would eventually return...

It's inexcusable that the FDA hasn't ordered Pfizer to make the old form available.

Possibly the old binding agent (can't remember what it was) aided the absorbtion of phenylzine? I wonder if one took the new Nardil with a supplement of the old binding agent (kaolin?) if it would be absorbed more effectively?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:harryp thread:336205
URL: http://www.dr-bob.org/babble/20040505/msgs/344134.html